# SDR AALA20040633

- Difficulty date: May 27, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CDG - LEFT GENERATOR DRIVE LIGHT WARNING ILLUMINATED.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
